Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Axiomatic shape theory

Author: Philip Bacon
Journal: Proc. Amer. Math. Soc. 53 (1975), 489-496
MSC: Primary 55D99
MathSciNet review: 0420611
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of shape theory is so defined that, if $ {\text{H}}$ is a category and $ {\text{W}}$ is a subcategory of $ {\text{H}}$, all shape theories on $ ({\text{H,}}\;{\text{W}})$ are isomorphic and, under a mild condition, a shape theory on $ ({\text{H,}}\;{\text{W}})$ always exists. Additional theorems facilitate the comparison of shape theories constructed by various means.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D99

Retrieve articles in all journals with MSC: 55D99

Additional Information

PII: S 0002-9939(1975)0420611-2
Article copyright: © Copyright 1975 American Mathematical Society